Alert archive / Georgia / Heat Advisories in 2007
Heat Advisory 2, NWS Atlanta, GA
NWS Atlanta, GA issued this heat advisory at Aug 6, 2007, 3:59 PM EDT for 63 counties in Georgia. It took effect at Aug 7, 2007, 1:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 6, 2007, 3:59 PM EDT (19:59 UTC)
- In effect from
- Aug 7, 2007, 1:00 PM EDT
- Expired
- Aug 7, 2007, 8:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 63 counties
Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Clarke County, GA, Clayton County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Fayette County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pike County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 263 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KFFC 061959 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 359 PM EDT MON AUG 6 2007 GAZ059>062-069>076-078>086-089>098-102>113-070400- /O.NEW.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/ /O.CON.KFFC.HT.Y.0001.000000T0000Z-070807T0000Z/ JASPER-PUTNAM-HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN- WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB- TWIGGS-WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION- SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART- WEBSTER-SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 359 PM EDT MON AUG 6 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR MUCH OF CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM HAMILTON...TO MONTICELLO...TO WARRENTON. THIS INCLUDES THE CITIES OF MACON AND COLUMBUS. HIGH TEMPERATURES THIS AFTERNOON AND TUESDAY AFTERNOON WILL BE IN THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN. $$ GAZ036>039-046>058-066>068-070400- /O.NEW.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY- BUTTS-TROUP-MERIWETHER-PIKE- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN... PEACHTREE CITY...GRIFFIN 359 PM EDT MON AUG 6 2007 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY FOR MUCH OF CENTRAL GEORGIA...MAINLY SOUTH OF A LINE FROM HAMILTON...TO MONTICELLO...TO WARRENTON. THIS INCLUDES THE CITIES OF MACON AND COLUMBUS. HIGH TEMPERATURES TUESDAY AFTERNOON WILL BE IN THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$
5 follow-up statements
000 WWUS72 KFFC 070035 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 835 PM EDT MON AUG 6 2007 GAZ036>039-046>062-066>076-078>086-089>098-102>113-070845- /O.CON.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY- BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN... PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 835 PM EDT MON AUG 6 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT TUESDAY. HIGH TEMPERATURES TUESDAY AFTERNOON WILL BE IN THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN. $$
000 WWUS72 KFFC 070756 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 AM EDT TUE AUG 7 2007 GAZ036>039-046>062-066>076-078>086-089>098-102>113-071600- /O.CON.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY- BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN... PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 356 AM EDT TUE AUG 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR MUCH OF CENTRAL GEORGIA...GENERALLY ALONG AND SOUTH OF A FRANKLIN TO CONYERS TO ATHENS LINE. HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN. $$
000 WWUS72 KFFC 071507 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1107 AM EDT TUE AUG 7 2007 GAZ036>039-046>062-066>076-078>086-089>098-102>113-072315- /O.CON.KFFC.HT.Y.0002.070807T1700Z-070808T0000Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY- BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN... PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 1107 AM EDT TUE AUG 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE HEAT ADVISORY WILL REMAIN IN EFFECT FOR PORTIONS OF MUCH CENTRAL GEORGIA...GENERALLY ALONG AND SOUTH OF A FRANKLIN TO ATHENS LINE. HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN. $$
000 WWUS72 KFFC 071912 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 PM EDT TUE AUG 7 2007 GAZ036>039-046>062-066>076-078>086-089>098-102>113-080315- /O.NEW.KFFC.HT.Y.0003.070808T1700Z-070809T0000Z/ /O.CON.KFFC.HT.Y.0002.000000T0000Z-070808T0000Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY- BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN... PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 312 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY FOR MUCH OF CENTRAL GEORGIA. A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR MUCH OF CENTRAL GEORGIA...GENERALLY ALONG AND SOUTH OF A FRANLKIN TO ATHENS LINE. HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE...WITH SOME VALUES BRIEFLY REACHING BETWEEN 110 AND 115. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN. $$ GAZ001>005-011-012-019-020-025-027-030>035-041>045-080315- /O.NEW.KFFC.HT.Y.0003.070808T1700Z-070809T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD- BARTOW-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- BARROW-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE... EAST POINT...DECATUR 312 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY FOR PORTIONS OF NORTH AND CENTRAL GEORGIA...SOUTH AND WEST OF A LINE FROM CHATSWORTH TO MARIETTA TO DANIELSVILLE. HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN. $$
000 WWUS72 KFFC 080005 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 805 PM EDT TUE AUG 7 2007 GAZ036>039-046>062-066>076-078>086-089>098-102>113-080815- /O.EXP.KFFC.HT.Y.0002.000000T0000Z-070808T0000Z/ /O.CON.KFFC.HT.Y.0003.070808T1700Z-070809T0000Z/ CLARKE-OCONEE-OGLETHORPE-WILKES-ROCKDALE-WALTON-NEWTON-MORGAN- GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY- BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON- LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY- LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-PULASKI- WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS- INCLUDING THE CITIES OF...ATHENS...CONYERS...COVINGTON...NEWNAN... PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE...MACON...SWAINSBORO... COLUMBUS...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS... CORDELE...VIDALIA 805 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... ...HEAT ADVISORY HAS EXPIRED... THE HEAT ADVISORY THAT WAS IN EFFECT FOR THIS AFTERNOON IS NO LONGER IN EFFECT. A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY FOR MUCH OF CENTRAL GEORGIA...GENERALLY ALONG AND SOUTH OF A LINE FROM FRANKLIN TO ATHENS. HIGH TEMPERATURES WEDNESDAY AFTERNOON WILL BE IN THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE...WITH SOME VALUES BRIEFLY REACHING BETWEEN 110 AND 115. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON. ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. $$ GAZ001>005-011-012-019-020-025-027-030>035-041>045-080815- /O.CON.KFFC.HT.Y.0003.070808T1700Z-070809T0000Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-FLOYD- BARTOW-JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT- BARROW-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... MARIETTA...ATLANTA...LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE... EAST POINT...DECATUR 805 PM EDT TUE AUG 7 2007 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... A HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY FOR PORTIONS OF NORTH GEORGIA...GENERALLY SOUTH AND WEST OF A LINE FROM CHATSWORTH TO MARIETTA TO DANIELSVILLE. HIGH TEMPERATURES THIS AFTERNOON WILL BE IN THE UPPER 90S TO NEAR 102. COMBINING THESE TEMPERATURES WITH RELATIVE HUMIDITIES OF 35 TO 45 PERCENT WILL PRODUCE HEAT INDEX VALUES IN THE 105 TO 110 DEGREE RANGE. THESE CONDITIONS WILL LIKELY PERSIST THROUGH WEDNESDAY AFTERNOON. A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF DIRECT SUNSHINE...AND CHECK UP ON RELATIVES AND NEIGHBORS. ALSO REMEMBER YOUR PETS. THEY NEED A SHADY AND COOL LOCATION...AS WELL AS PLENTY OF FRESH DRINKING WATER. NEVER LEAVE AN ANIMAL INSIDE A PARKED CAR...EVEN WITH THEW WINDOWS ROLLED DOWN. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Aug 6, 3:49 PM EDT, 10 minutes earlier.
Area forecast discussion, Aug 6, 3:49 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EDT MON AUG 6 2007 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS CU DEVELOPING ACROSS THE STATE LIKE IT HAS THE PAST FEW DAYS. THERE ARE ALSO SOME ISOLATED TO SCATTERED SHRA/TSRA DEVELOPING ACROSS CENTRAL GA IN A VERY SIMILAR LOCATION TO YESTERDAY. LOOKS LIKE A PERSISTENCE FORECAST IS IN ORDER FOR THE NEXT COUPLE OF DAYS AS WE WILL STAY IN THE SAME WEAK PATTERN THROUGH THE END OF THE WEEK. THE NAM APPEARS TO HAVE A BETTER HANDLE ON THE CONVECTION VERSUS THE GFS AS IT IS GIVING VERY LOW POPS EVERY AFTERNOON. BOTH OF THE MODELS ARE SHOWING WEAK SHORT WAVES MOVING ACROSS THE STATE THROUGH WEDNESDAY BUT THE MOS POP NUMBERS ARE NOT REFLECTING THIS FROM THE GFS. ALL IN ALL WILL CONTINUE WITH AFTERNOON CHANCE POPS ALL AREAS THROUGH THE SHORT TERM. THE BIGGEST CONCERN WILL BE TH EVERY HI DAYTIME TEMPS. LOOKING FOR TEMPS IN THE MID 90S TO LOWER 100S ACROSS THE STATE. AVE DECIDED TO GO WITH ANOTHER HEAT ADVISORY FOR TUES MAINLY ACROSS CENTRAL GA. OVERNIGHT LOWS WILL REMAIN WARM AS DEWPOINTS WILL BE RISING THROUGH THE SHORT TERM. .LONG TERM /THURSDAY THROUGH MONDAY/... AS FOR THE LONG TERM THE UPPER LEVEL RIDGE WILL SLOWLY SHIFT WESTWARD PUTTING NORTH AND CENTRAL GA IN WEAK NORTHWEST FLOW. THIS WILL ALLOW A FEW SHORT WAVES EMBEDDED IN THE FLOW TO MOVE ACROSS THE SOUTHEAST U.S. THE MODELS ARE ALSO SHOWING A WEAK FRONTAL SYSTEM MOVING S THROUGH THE STATE FRI/SAT WITH THINGS CLEARING OUT FOR THE WEEKEND THROUGH MON. AS FOR NOW WILL CONTINUE WITH AFTERNOON CONVECTION AS THE GFS IS NOTORIOUS FOR MOVING A FRONT TOO FAR SOUTH THIS TIME OF YEAR. THIS WILL NEED TO BE WATCHED OVER THE NEXT SEVERAL DAYS THOUGH. AS THE UPPER LEVEL RIDGE SHIFTS WESTWARD TEMPS SHOULD BE A BIT COOLER BY THE WEEKEND WITH HIGHS MAINLY IN THE 90S. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 99 76 99 77 / 10 20 10 20 10 ATLANTA 77 98 78 98 79 / 10 20 10 20 10 BLAIRSVILLE 68 91 71 94 72 / 10 20 10 20 10 CARTERSVILLE 72 98 71 97 74 / 10 20 10 20 10 COLUMBUS 78 99 78 99 81 / 10 20 10 20 10 GAINESVILLE 75 96 77 97 77 / 10 20 10 20 10 MACON 75 101 77 102 78 / 10 20 10 20 10 ROME 75 99 74 101 74 / 10 20 10 20 10 PEACHTREE CITY 72 97 70 97 72 / 10 20 10 20 10 VIDALIA 77 99 79 98 78 / 10 20 10 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS... HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MARION...MONROE...MONTGOMERY...MUSCOGEE... PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. HEAT ADVISORY FROM 1 PM TO 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... CLARKE...CLAYTON...COWETA...CRAWFORD...CRISP...DODGE...DOOLY... EMANUEL...FAYETTE...GLASCOCK...GREENE...HANCOCK...HARRIS... HEARD...HENRY...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE... PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SPALDING... STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR... TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. && 01/01
Hazardous weather outlook, Aug 6, 6:09 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 609 AM EDT MON AUG 6 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 609 AM EDT MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... AN UPPER LEVEL RIDGE CONTINUES TO BUILD EASTWARD INTO GEORGIA TODAY. WEAK UPPER LEVEL SHORT WAVES WILL ROTATE AROUND THE RIDGE INTO NORTH GEORGIA...AS A WEAK TROUGH OF LOW PRESSURE AT THE SURFACE IS DRAPED ACROSS CENTRAL GEORGIA...FROM APPROXIMATELY AUGUSTA TO COLUMBUS. .PRIMARY HAZARDS... OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY WINDS WILL BE THE PRIMARY HAZARD .DISCUSSION... MODERATE INSTABILITY IS EXPECTED TO DEVELOP ACROSS NORTH AND CENTRAL GEORGIA WITH AFTERNOON HEATING. CAPE VALUES ARE EXPECTED TO BE IN THE 1500 TO 2500 RANGE WITH LIFTED INDICES OF MINUS 1 TO MINUS 3. THIS INSTABILITY COMBINED WITH THE WEAK SHORT WAVE AND SURFACE TROUGH WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH THIS EVENING. ALTHOUGH A FEW STORMS MAY BE STRONG...WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .OTHER HAZARDS... HEAT INDEX VALUES THIS AFTERNOON ARE FORECAST TO BE GREATER THAN 100 DEGREES. FOR MORE INFORMATION SEE THE LATEST HEAT ADVISORY STATEMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:11 PM EDT | Severe Thunderstorm Warning | FFC | Washington | 34 min |
| Aug 6, 3:56 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 37 more | 16 hr |
| Aug 6, 6:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.